# SDR AALA2018051659025

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 16,606 hours, 6,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142840
- Condition: No Test
- Location: Emergency Lights
- Part time: 16,596 hours, 6,666 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY TEST FAILED.  REPLACED THE POWER SUPPLY, AND BATTERY IAW AMM 33-51-38.
